# SDR QXEA9801204

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 310848803
- Condition: Malfunction
- Location: Eng P2.5/P3
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - STRONG ACRID SMELL NOTICED FROM THE VENTILATION SYSTEM.  REPLACED THE P2.5/P3 SWITCHING VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
